# SDR SWIA200617278

- Difficulty date: October 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 9,530 hours, 7,381 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1728A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,248 hours, 5,374 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE EN ROUTE TO SLC.  REPLACED LEFT BPSU IAW MM 27-51-00.  OPERATIONAL CHECKS GOOD.
